Year 2019, Volume 7, Issue 1, Pages 233 - 234 2019-04-15

Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281

Bahaddin Bukcu [1] , Dae Won Yoon [2] , Murat Kemal Karacan [3]

24 80

In [1], there is a mistake in Theorem 4.2 that appeared in the paper. We here provide a correct theorem.



Simply isotropic space, translation surfaces, Laplace operator
  • [1] B. Bukcu, M. K. Karacan and D. W. Yoon, Translation Surfaces of Type 2 in the three Dimensional Simply Isotropic Space I13, Bull. Korean Math. Soc. 54 (2017), no. 3, 953-965.
  • [2] H. Sachs, Isotrope geometrie des raumes, Vieweg Verlag, Braunschweig, 1990.
  • [3] J. Telke and J. M. Wills, Contributions to Geometry, Proceedings of the Geometry-Symposium held in Siegen, 1978
Primary Language en
Subjects Engineering
Journal Section Articles
Authors

Author: Bahaddin Bukcu
Country: Turkey


Author: Dae Won Yoon
Country: South Korea


Orcid: 0000-0002-2832-9444
Author: Murat Kemal Karacan (Primary Author)
Institution: UŞAK ÜNİVERSİTESİ, FEN-EDEBİYAT FAKÜLTESİ
Country: Turkey


Dates

Publication Date: April 15, 2019

Bibtex @research article { konuralpjournalmath461295, journal = {Konuralp Journal of Mathematics (KJM)}, issn = {}, eissn = {2147-625X}, address = {Mehmet Zeki SARIKAYA}, year = {2019}, volume = {7}, pages = {233 - 234}, doi = {}, title = {Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic \$\\mathbb\{I\}\_\{3\}\^\{1\}\$ Satisfying \$\\Delta \^\{III\}x\_\{i\}=\\lambda \_\{i\}x\_\{i\}\$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281}, key = {cite}, author = {Bukcu, Bahaddin and Yoon, Dae Won and Karacan, Murat Kemal} }
APA Bukcu, B , Yoon, D , Karacan, M . (2019). Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281. Konuralp Journal of Mathematics (KJM), 7 (1), 233-234. Retrieved from http://dergipark.org.tr/konuralpjournalmath/issue/31492/461295
MLA Bukcu, B , Yoon, D , Karacan, M . "Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281". Konuralp Journal of Mathematics (KJM) 7 (2019): 233-234 <http://dergipark.org.tr/konuralpjournalmath/issue/31492/461295>
Chicago Bukcu, B , Yoon, D , Karacan, M . "Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281". Konuralp Journal of Mathematics (KJM) 7 (2019): 233-234
RIS TY - JOUR T1 - Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281 AU - Bahaddin Bukcu , Dae Won Yoon , Murat Kemal Karacan Y1 - 2019 PY - 2019 N1 - DO - T2 - Konuralp Journal of Mathematics (KJM) JF - Journal JO - JOR SP - 233 EP - 234 VL - 7 IS - 1 SN - -2147-625X M3 - UR - Y2 - 2019 ER -
EndNote %0 Konuralp Journal of Mathematics (KJM) Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281 %A Bahaddin Bukcu , Dae Won Yoon , Murat Kemal Karacan %T Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281 %D 2019 %J Konuralp Journal of Mathematics (KJM) %P -2147-625X %V 7 %N 1 %R %U
ISNAD Bukcu, Bahaddin , Yoon, Dae Won , Karacan, Murat Kemal . "Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281". Konuralp Journal of Mathematics (KJM) 7 / 1 (April 2019): 233-234.
AMA Bukcu B , Yoon D , Karacan M . Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281. Konuralp J. Math.. 2019; 7(1): 233-234.
Vancouver Bukcu B , Yoon D , Karacan M . Corrigendum to Translation Surfaces in the 3-Dimensional Simply Isotropic $\mathbb{I}_{3}^{1}$ Satisfying $\Delta ^{III}x_{i}=\lambda _{i}x_{i}$ Konuralp Journal of Mathematics, 4(1) (2016), 275-281. Konuralp Journal of Mathematics (KJM). 2019; 7(1): 234-233.